# SDR 04FDEA00500

- Difficulty date: February 23, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD HINGE (WING SIDE), LOWER ATTACHMENT SPOT FACE FOUND CORRODED.  OUTBOARD FLAP INBOARD HINGE (WING SIDE), LOWER ATTACHMENT SPOT FACE AS PER CMM 57-44-08 AND FOUND WITHIN LIMITS AS PER DWG ARC502.  COMPLIED AS PER EA 1-5470-74323, WINGS - LT AND RT OUTBOARD FLAP INBOARD HINGE BRACKET ASSY CORROSION.
